On new general integral inequalities for s-convex functions


Creative Commons License

Iscan I., Set E., ÖZDEMİR M. E.

APPLIED MATHEMATICS AND COMPUTATION, vol.246, pp.306-315, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 246
  • Publication Date: 2014
  • Doi Number: 10.1016/j.amc.2014.08.041
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.306-315
  • Keywords: Convex function, s-Convex function, Simpson's inequality, Hermite-Hadamard's inequality, HADAMARD-TYPE

Abstract

In this paper, the authors establish some new estimates for the remainder term of the midpoint, trapezoid, and Simpson formula using functions whose derivatives in absolute value at certain power are s-convex. Some applications to special means of real numbers are provided as well. (C) 2014 Elsevier Inc. All rights reserved.